# SDR DLM88090377

- Difficulty date: March 6, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 45,300 hours, 33,528 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Row 20 Abc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED SMOKE FROM READING LIGHTS IN ROW 20ABC SEATS.  CREW ADVISED TO TURN LIGHTS OFF AND NO SMOKE WAS NOTED.  PERFORMED OP 5088.  OPENED PSU ON ROW 19 20 21 ABC INCLUDING OVERHEAD AND SIDEWALL LIGHT POWER SUPPLY.  VISUALLY INSPECTED FOR SMOKE BURN OR ODOR.  NO EVIDENCE NOTED.  CK OK, CLOSED ALL PANELS.
